# SDR AALA20091014SFO01

- Difficulty date: October 14, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- Aircraft time: 57,311 hours, 16,400 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Actuator
- Part number: 202248014
- Condition: Failed
- Location: Outflow Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED, COULD NOT CONTROL THE CABIN PRESSURIZATION.  RETURNED TO SFO AND LANDED WITHOUT INCIDENT.  REPLACED THE OUTFLOW VALVE ACTUATOR.  SYSTEM CHECKED NORMAL OPERATION.
